# SDR CA090708008

- Difficulty date: July 6, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,592 hours
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 855D10013
- Condition: Malfunctioned
- Location: Brake Position
- Part time: 25,859 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW SELECTED FLAP LEVER TO 8 DEGREES AND RECEIVED A FLAP FAIL CAUTION MESSAGE.  MULTIFUNCTION DISPLAY (MFD) WAS INDICATING FLAP AT ZERO DEGREE.  THERE WAS NO EMERGENCY DECLARED AND ACFT LANDED WITHOUT FURTHER INCIDENT.  FLAP ELECTRONIC CONTROL UNIT (FECU) FAULT CODES WERE RETRIEVED AND ANALYZED. THE LT BPSU WAS REPLACED, ADJUSTED AND TESTED SERVICEABLE.
